Bayer® Extra Strength
To see prices in the shopping cart
When a headache, backache, muscle pain, toothache, menstrual pain or minor arthritis pain get in the way, Bayer® Extra Strength Aspirin rushes relief directly to the site. Each caplet:
- Provides fast, safe, proven pain relief
- Can relieve tough pain
- Is sodium-and caffeine free
- Is coated to make it easier to swallow
Use as directed.
Active ingredient in each caplet:
Aspirin 500 mg (NSAID)* (Pain reliever/fever reducer)
*nonsteroidal anti-inflammatory drug
POWERFUL PAIN RELIEF KNOWLEDGE
Learn more about pain – and more importantly how to relieve it.
Find other Bayer® Aspirin pain relieving products
Bayer® Aspirin is available in a variety of doses and forms. Use the key below to find the product that fits your needs.